# SDR CX7A194J25

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N300CE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 24,514 hours, 28,191 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Contaminated
- Location: Lt Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT LT TAILPIPE HOT CWP ILLUMINATED.
